Title: Numerical method for solving time-fractional multi-dimensional diffusion equations

Authors: Amit Prakash; Manoj Kumar

Addresses: Department of Mathematics, National Institute of Technology, Kurukshetra, Haryana, India ' Department of Mathematics, National Institute of Technology, Kurukshetra, Haryana, India

Abstract: The key object of the current paper is to demonstrate a numerical technique to find the solution of fractional multi-dimensional diffusion equations that describe density dynamics in a material undergoing diffusion with the help of fractional variation iteration method (FVIM). Fractional variation iteration method is not confined to the minor parameter as usual perturbation method. This technique provides us analytical solution in the form of a convergent series with easily computable components. The advantage of this method over other method is that it does not require any linearisation, perturbation and restrictive assumptions.

Keywords: fractional variation iteration method; FVIM; He's polynomials; fractional multi-dimensional diffusion equations.

DOI: 10.1504/IJCSM.2017.085725

International Journal of Computing Science and Mathematics, 2017 Vol.8 No.3, pp.257 - 267

Received: 19 Jun 2015
Accepted: 24 Sep 2016

Published online: 10 Aug 2017 *

Full-text access for editors Full-text access for subscribers Purchase this article Comment on this article